Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nodal algebras defined by skew-symmetric bilinear forms


Author: Jerry Goldman
Journal: Proc. Amer. Math. Soc. 35 (1972), 333-341
MSC: Primary 17A25
DOI: https://doi.org/10.1090/S0002-9939-1972-0349776-5
MathSciNet review: 0349776
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies nodal algebras defined by skew-symmetric bilinear forms, a subclass of the class of Kokoris algebras. The ideals of such algebras are classified and a characterization of the automorphisms of these algebras is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17A25

Retrieve articles in all journals with MSC: 17A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0349776-5
Keywords: Nodal noncommutative Jordan algebras, algebras defined by skew-symmetric bilinear forms
Article copyright: © Copyright 1972 American Mathematical Society